# SDR SWAA2022022451784

- Difficulty date: October 4, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 13,387 hours, 5,839 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD UPPER SLIDING FWD UPPER SLIDING SEAL CRACKED / R&R LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31INSP P50
